Alert archive / Wisconsin / Winter Storm Warnings in 2026
Winter Storm Warning 2, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm warning at Feb 20, 2026, 2:55 AM CST for Portage County, Wood County, Wisconsin. It took effect at Feb 20, 2026, 3:00 AM CST. It was in force for 9 hr. 15 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 20, 2026, 2:55 AM CST (08:55 UTC)
- In effect from
- Feb 20, 2026, 3:00 AM CST
- Expired
- Feb 20, 2026, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 132 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 5:00 AM CST | SNOW 2.7 | 2 Nne Rudolph, WI | Cocorahs station WI-PT-8 Rudolph 1 NNE. |
| Feb 20, 5:00 AM CST | SNOW 2.7 | 2 Nne Rudolph, WI | Cocorahs station WI-PT-8 Rudolph 1 NNE. |
| Feb 20, 7:00 AM CST | SNOW 2.8 | 1 Ssw Plover, WI | Cocorahs station WI-PT-23 Plover 1.4 S. |
| Feb 20, 7:00 AM CST | SNOW 2.9 | 3 Sse Amherst, WI | Cocorahs station WI-PT-19 Amherst 2.6 SSE. |
| Feb 20, 7:00 AM CST | SNOW 2.9 | 3 Sse Amherst, WI | CO-OP Observer station AMHW3 Amherst 3 SE. |
| Feb 20, 7:00 AM CST | SNOW 3 | 1 S Pittsville, WI | CO-OP Observer station PITW3 Pittsville - WWTP. |
| Feb 20, 7:00 AM CST | SNOW 4 | 4 S Kellner, WI | Cocorahs station WI-PT-25 Wisconsin Rapids 9.8 SE. |
| Feb 20, 7:00 AM CST | SNOW 4.1 | 3 Sse Bakerville, WI | Cocorahs station WI-WD-21 Marshfield 5.6 SSW. |
| Feb 20, 7:30 AM CST | SNOW 4 | 1 Nnw Hewitt, WI | CO-OP Observer station MFDW3 Hewitt 0.8 N. |
| Feb 20, 7:30 AM CST | SNOW 5.6 | 1 W Stevens Point, WI | CO-OP Observer station STPW3 Stevens Point. |
| Feb 20, 7:55 AM CST | SNOW 4 | 1 S Wisconsin Rapids, WI | |
| Feb 20, 8:05 AM CST | SNOW 4 | 3 N Blaine, WI | |
| Feb 20, 8:15 AM CST | SNOW 4 | 2 E Bakerville, WI | |
| Feb 20, 8:20 AM CST | SNOW 5.6 | 1 Wnw Stevens Point, WI | Still snowing at time of observation. |
| Feb 20, 9:00 AM CST | SNOW 5.5 | Rosholt, WI | CO-OP Observer station RSTW3 Rosholt. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.9 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
370 WWUS43 KGRB 200855 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 255 AM CST Fri Feb 20 2026 WIZ035-036-201800- /O.UPG.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ /O.NEW.KGRB.WS.W.0002.260220T0900Z-260220T1800Z/ Wood-Portage- Including the cities of Wisconsin Rapids, Plover, Stevens Point, and Marshfield 255 AM CST Fri Feb 20 2026 ...WINTER STORM WARNING IN EFFECT UNTIL NOON CST TODAY... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 7 inches and ice accumulations around a light glaze. The heaviest snow will occur through 9 am. Winds gusting as high as 35 mph. * WHERE...Portage and Wood Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on a hazardous morning commute as roads become snow covered and slushy. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-019>021-030-031-037-045-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Forest-Florence-Northern Marinette County-Langlade-Menominee- Northern Oconto County-Marathon-Shawano-Waupaca-Waushara- Including the cities of Keshena, Crandon, Spread Eagle, Niagara, Townsend, Clintonville, Waupaca, Wausau, Shawano, Aurora, Mountain, Lakewood, Wautoma, Neopit, New London, Wausaukee, Redgranite, Commonwealth, and Antigo 255 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow, mixed with freezing rain and sleet early this morning. Total snow and sleet accumulations between 2 and 5 inches. * WHERE...Marathon, Waushara, Langlade, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, Shawano, and Waupaca Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Door- Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek 255 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Rain and freezing rain, mixed with sleet at times. Total ice accumulations of a light glaze up to 0.10 inch. The majority of the freezing rain will occur early this morning before temperatures slowly warm. * WHERE...Door County. * WHEN...Until noon CST today. * IMPACTS...The hazardous conditions will impact the morning commute as untreated roads could be slippery. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ073-074-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Southern Marinette County-Southern Oconto County- Including the cities of Loomis, Little Suamico, Peshtigo, Pensaukee, Middle Inlet, High Falls Reservoir, Sobieski, Porterfield, Brookside, Crivitz, Oconto, and Harmony 255 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Mixed precipitation. Additional snow accumulations up to two inches and ice accumulations up to one tenth of an inch. * WHERE...Southern Marinette County and Southern Oconto County Counties. * WHEN...Until noon CST today. * IMPACTS...The hazardous conditions will impact the morning commute as untreated roads could be slippery. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay JLA
2 follow-up statements
423 WWUS43 KGRB 201139 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 539 AM CST Fri Feb 20 2026 WIZ035-036-201800- /O.CON.KGRB.WS.W.0002.000000T0000Z-260220T1800Z/ Wood-Portage- Including the cities of Wisconsin Rapids, Plover, Stevens Point, and Marshfield 539 AM CST Fri Feb 20 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Heavy snow expected. Total snow accumulations between 4 and 7 inches and ice accumulations around a light glaze. The heaviest snow will occur through 9 am. Winds gusting as high as 35 mph. * WHERE...Portage and Wood Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on a hazardous morning commute as roads become snow covered and slushy. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ005-010-018-201800- /O.EXA.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Vilas-Oneida-Lincoln- Including the cities of Tomahawk, Eagle River, Merrill, Rhinelander, and Lac Du Flambeau 539 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow. Additional snow accumulations 2 to 4 inches. Heaviest snow will occur from Rhinelander north to Eagle River and Land O' Lakes. Winds gusting as high as 35 mph. * WHERE...Lincoln, Oneida, and Vilas Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ011>013-019>021-030-031-037-045-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Forest-Florence-Northern Marinette County-Langlade-Menominee- Northern Oconto County-Marathon-Shawano-Waupaca-Waushara- Including the cities of Keshena, Crandon, Spread Eagle, Niagara, Townsend, Clintonville, Waupaca, Wausau, Shawano, Aurora, Mountain, Lakewood, Wautoma, Neopit, New London, Wausaukee, Redgranite, Commonwealth, and Antigo 539 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Snow, mixed with freezing rain and sleet early this morning. Total snow and sleet accumulations between 2 and 5 inches. * WHERE...Marathon, Waushara, Langlade, Florence, Forest, Menominee, Northern Marinette County, Northern Oconto County, Shawano, and Waupaca Counties. * WHEN...Until noon CST today. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the morning commute. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Door- Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek 539 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Rain and freezing rain, mixed with sleet at times. Total ice accumulations of a light glaze up to 0.10 inch. The majority of the freezing rain will occur early this morning before temperatures slowly warm. * WHERE...Door County. * WHEN...Until noon CST today. * IMPACTS...The hazardous conditions will impact the morning commute as untreated roads could be slippery. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. Prepare for possible power outages. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ073-074-201800- /O.CON.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Southern Marinette County-Southern Oconto County- Including the cities of Loomis, Little Suamico, Peshtigo, Pensaukee, Middle Inlet, High Falls Reservoir, Sobieski, Porterfield, Brookside, Crivitz, Oconto, and Harmony 539 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Freezing rain and sleet, changing to snow by mid morning. Total snow and sleet accumulations up to 3 inches. Total ice accumulations up to 0.10 inch. * WHERE...Southern Marinette County and Southern Oconto County Counties. * WHEN...Until noon CST today. * IMPACTS...The hazardous conditions will impact the morning commute as untreated roads could be slippery. Sporadic power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay JLA
565 WWUS43 KGRB 201756 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1156 AM CST Fri Feb 20 2026 WIZ035-036-201900- /O.EXP.KGRB.WS.W.0002.000000T0000Z-260220T1800Z/ Wood-Portage- Including the cities of Plover, Marshfield, Wisconsin Rapids, and Stevens Point 1156 AM CST Fri Feb 20 2026 ...WINTER STORM WARNING WILL EXPIRE AT NOON CST TODAY... Some light snow may linger into the early afternoon but accumulating snowfall has largely ended. $$ WIZ005-010-011-018>021-030-031-037-045-074-201900- /O.EXP.KGRB.WW.Y.0011.000000T0000Z-260220T1800Z/ Vilas-Oneida-Forest-Lincoln-Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Waupaca-Waushara-Southern Oconto County- Including the cities of Antigo, Sobieski, Pensaukee, Townsend, Lakewood, Little Suamico, Wausau, Neopit, Shawano, Clintonville, Oconto, Redgranite, Keshena, Waupaca, Mountain, Lac Du Flambeau, Merrill, Crandon, Rhinelander, Brookside, Tomahawk, Wautoma, Eagle River, and New London 1156 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY... Some light snow may linger into the early afternoon before quiet conditions return. $$ WIZ012-013-210200- /O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/ Florence-Northern Marinette County- Including the cities of Wausaukee, Spread Eagle, Niagara, Aurora, and Commonwealth 1156 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...Snow. Additional snow accumulations between 3 and 5 inches, mainly this evening and overnight into Saturday morning. * WHERE...Florence and Northern Marinette County Counties. * WHEN...Until noon CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Friday evening commute. * ADDITIONAL DETAILS...There may a be a lull in snow during the early to mid afternoon before additional snow returns in the evening and overnight period through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ022-210200- /O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/ Door- Including the cities of Sturgeon Bay, Sister Bay, and Fish Creek 1156 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...Snow. Additional snow accumulations between 2 and 4 inches, mainly this evening and overnight into Saturday morning. * WHERE...Door County. * WHEN...Until noon CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Friday evening commute. * ADDITIONAL DETAILS...There may a be a lull in snow during the early to mid afternoon before additional snow returns in the evening and overnight period through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ WIZ073-210200- /O.EXT.KGRB.WW.Y.0011.000000T0000Z-260221T1800Z/ Southern Marinette County- Including the cities of Harmony, Loomis, High Falls Reservoir, Peshtigo, Middle Inlet, Crivitz, and Porterfield 1156 AM CST Fri Feb 20 2026 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST SATURDAY... * WHAT...Snow. Additional snow accumulations between 2 and 4 inches, mainly this evening and overnight into Saturday morning. * WHERE...Southern Marinette County County. * WHEN...Until noon CST Saturday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions will impact the Friday evening commute. * ADDITIONAL DETAILS...There may a be a lull in snow during the early to mid afternoon before additional snow returns in the evening and overnight period through Saturday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ For more information, visit us at http://www.weather.gov/GreenBay Uhlmann
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 19, 9:54 PM CST, 5 hours 1 minute earlier. Its key messages:
- Confidence has increased in a band of 3 to 6 inches of snow and sleet extending from central into far northeast WI from midnight through noon Friday. A Winter Weather Advisory has been issued for this area. Hazardous travel conditions are likely, including during the Friday morning commute.
- Periodic light snow continues through the weekend, followed by dry conditions early next week, then a mix of light rain/snow during the middle of next week.
- Above normal temperatures return to near normal early next week, then climb above normal again during the middle of next week.
Area forecast discussion, Feb 19, 9:54 PM CST, 5 hours 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 954 PM CST Thu Feb 19 2026 Updated aviation portion for 06Z TAF issuance .KEY MESSAGES... - Confidence has increased in a band of 3 to 6 inches of snow and sleet extending from central into far northeast WI from midnight through noon Friday. A Winter Weather Advisory has been issued for this area. Hazardous travel conditions are likely, including during the Friday morning commute. - Periodic light snow continues through the weekend, followed by dry conditions early next week, then a mix of light rain/snow during the middle of next week. - Above normal temperatures return to near normal early next week, then climb above normal again during the middle of next week. && .DISCUSSION... Issued at 255 PM CST Thu Feb 19 2026 Low stratus covered the northwest part of the forecast area this afternoon, while abundant sunshine was observed farther southeast. Temperatures ranged from around 30 far northwest to the lower to middle 40s southeast. Strong low pressure over northern MO (developing in the LFQ of a 150 kt jet streak) was lifting northeast toward the Great Lakes. This system will bring a swath significant precipitation to the forecast area tonight into Friday. The low pressure system is expected to reach far SE WI late tonight, then track through central Lake Michigan into northern Lower Michigan on Friday. Strong dynamics and abundant moisture will lead to a half inch to an inch of QPF over the southeast CWA, with lesser amounts farther northwest. Where this heavier QPF interacts with colder surface temperatures, there will be potential for significant snow/sleet accumulations. Here are the main points that impact this forecast: - Models have come into better agreement on a swath of snow and sleet impacting areas from Central WI into far NE WI late tonight through Friday morning. Snowfall totals of 3 to 6 inches are expected in this area, and a Winter Weather Advisory has been issued. - Have backed off on model-generated freezing rain and ice accumulations, as the warm layer aloft that overlays sub- freezing surface temperatures is weak (+2 C or less), which is more supportive of sleet. Any freezing rain potential would then need to develop in association with mid-level drying (and loss of ice crystals in the saturated layer), but no clear-cut dry slotting is expected to occur over the headline area, so have discounted this potential. Have focused more on sleet potential and removed most, if not all, of the freezing rain from the forecast. - Above freezing surface temperatures and warmer air aloft will keep most of the precipitation as rain over the Fox Valley, bayshore and lakeshore areas, with a changeover to mixed rain/snow as the precipitation is tapering off Friday morning. Minimal snow accumulation is expected in these areas. Periodic light snow will continue over mainly the northeast half of the forecast area through the weekend, with minimal accumulations. A dry period is expected during the early part of the next work week, followed by a clipper-type low pressure system with mixed rain/snow during the middle of next week. Temperatures will remain a little above normal through the weekend, drop back to normal early next week, then rise above normal again during the middle of next week. && .AVIATION...for 06Z TAF Issuance Issued at 938 PM CST Thu Feb 19 2026 Light rain has arrived to east-central Wisconsin late this evening, and will continue to spread north overnight. Light snow will likely reach the central Wisconsin terminals within an hour or two of this TAF issuance. Periods of light to moderate snow then continue over the western TAF sites through Friday, with vsby reductions to IFR possible within heavier snow. Rain then transitions to a rain/snow mix or sleet by late Friday morning for GRB, ATW, and MTW as low pressure passes to our south. Improvement to MVFR, and even VFR, conditions will be possible late Friday afternoon as precip departs to the north. Light winds will be out of the northeast overnight, increasing and backing to northwesterly by late Friday morning. Surface gusts to 30 knots will be possible late Friday morning through Friday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon CST Friday for WIZ011>013- 019>021-030-031-035>037-045. && DISCUSSION.....Kieckbusch AVIATION.......Goodin
Hazardous weather outlook, Feb 19, 2:07 PM CST, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 207 PM CST Thu Feb 19 2026 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202015- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 207 PM CST Thu Feb 19 2026 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Hazardous travel due to snow and sleet is likely late tonight from central into far northeast Wisconsin, northwest of the Fox Valley and bayshore areas. .DAYS TWO THROUGH SEVEN...Friday through Thursday Hazardous travel due to snow is likely through midday Friday from central into far northeast Wisconsin, northwest of the Fox Valley and bayshore areas. A band of 3 to 6 inches of snow is expected. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snow measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-202015- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 207 PM CST Thu Feb 19 2026 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Thursday The probability for widespread hazardous weather is low. Kieckbusch
In the hours before
Special weather statement, Feb 20, 12:41 AM CST, 2 hours 14 minutes before
Special Weather Statement National Weather Service Green Bay WI 1241 AM CST Fri Feb 20 2026 WIZ038>040-048>050-200945- Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- 1241 AM CST Fri Feb 20 2026 ...PATCHY FREEZING RAIN EARLY THIS MORNING... Rain and patchy freezing rain are occurring across eastern Wisconsin early this morning as temperatures hover around freezing. A light coating of ice has been observed on elevated surfaces, but thus far roads are staying wet. Though isolated in coverage, untreated roads could still have some slick spots on them, so use caution if traveling early this morning. Temperatures are expected to slowly warm the rest of the night, diminishing any threat of icing. JLA
Nearby
Winter Storm Warnings in Wisconsin, 2026Every winter storm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.